Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 447, NWS Birmingham, AL

December 8, 2009Greene County, Hale County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Dec 8, 2009, 11:29 PM CST for Greene County, Hale County, Sumter County, Alabama. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 8, 2009, 11:29 PM CST (05:29 UTC)
Expired
Dec 9, 2009, 12:30 AM CST
In force
61 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Hale County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 119 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 11:50 PM CSTTSTM WND DMGEutaw, ALFEW TREES AND POWERLINES DOWN IN AND AROUND EUTAW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 8, 6:12 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 644 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
644 m²/s²
0-3 km storm-relative helicity
840 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 090529
SVRBMX
ALC063-065-119-090630-
/O.NEW.KBMX.SV.W.0447.091209T0529Z-091209T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1129 PM CST TUE DEC 8 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EUTAW...
  WESTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
  SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA...

* UNTIL 1230 AM CST

* AT 1128 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GAINESVILLE TO 7 MILES NORTHWEST OF YORK

..AND MOVING NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  THE UNIVERSITY OF WEST ALABAMA AND LIVINGSTON BY 1140 PM CST...
  COATOPA...EPES...BOLIGEE AND BLUFFPORT BY 1145 PM CST...
  DUG HILL...TISHABEE...EUTAW AND ALLISON BY 1150 PM CST...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 1 THROUGH 52

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST WEDNESDAY MORNING
FOR WESTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3287 8836 3303 8771 3301 8771 3301 8765
      3259 8762 3255 8785 3253 8785 3239 8842
TIME...MOT...LOC 0529Z 246DEG 52KT 3277 8819 3255 8839

$$

14
2 follow-up statements
000 
WWUS54 KBMX 090548
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1148 PM CST TUE DEC 8 2009

ALC063-065-119-090630-
/O.CON.KBMX.SV.W.0447.000000T0000Z-091209T0630Z/
SUMTER AL-HALE AL-GREENE AL-
1148 PM CST TUE DEC 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR GREENE...WESTERN HALE AND EAST CENTRAL SUMTER COUNTIES...

AT 1148 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
EUTAW TO TISHABEE...OR ALONG A LINE EXTENDING FROM EUTAW TO 9 MILES
EAST OF LIVINGSTON...MOVING NORTHEAST AT 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KNOXVILLE...BIRDINE...WALDEN QUARTERS AND THORNHILL BY 1155 PM
  CST...
  WEDGEWORTH...FORKLAND...EVANSVILLE AND AKRON BY MIDNIGHT CST...
  DUFFYS BEND AND CEDARVILLE BY 1205 AM CST...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 32 THROUGH 52

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3291 8808 3303 8771 3301 8771 3301 8765
      3259 8762 3255 8785 3253 8786 3247 8819
TIME...MOT...LOC 0548Z 246DEG 52KT 3288 8789 3264 8804

$$

03
000 
WWUS54 KBMX 090620
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1220 AM CST WED DEC 9 2009

ALC119-090628-
/O.CAN.KBMX.SV.W.0447.000000T0000Z-091209T0630Z/
SUMTER AL-
1220 AM CST WED DEC 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMTER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8787 3259 8786 3260 8784 3262 8786
      3289 8764 3260 8762 3259 8763 3255 8785
      3253 8786 3259 8788
TIME...MOT...LOC 0618Z 246DEG 52KT 3305 8741 3282 8757

$$

ALC063-065-090630-
/O.CON.KBMX.SV.W.0447.000000T0000Z-091209T0630Z/
HALE AL-GREENE AL-
1220 AM CST WED DEC 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR SOUTHEASTERN GREENE AND WESTERN HALE COUNTIES...

AT 1217 AM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 27
MILES NORTHEAST OF SAWYERVILLE TO 9 MILES NORTHEAST OF SAWYERVILLE...
OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF TUSCALOOSA TO 8
MILES NORTH OF GREENSBORO...MOVING NORTHEAST AT 60 MPH.

THIS WARNING ALSO IS COVERED UNTIL A SECOND SEVERE THUNDERSTORM 
WARNING. ONCE THIS TIME EXPIRES...THE SECOND SEVERE THUNDERSTORM 
WILL REMAIN IN EFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR EASTERN ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200
AM CST WEDNESDAY MORNING FOR WESTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8787 3259 8786 3260 8784 3262 8786
      3289 8764 3260 8762 3259 8763 3255 8785
      3253 8786 3259 8788
TIME...MOT...LOC 0618Z 246DEG 52KT 3305 8741 3282 8757

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 8, 8:55 PM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Dec 8, 8:55 PM CST, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CST TUE DEC 8 2009

.UPDATE...EVENING FORECAST.

&&

.DISCUSSION...

CURRENT FORECAST STILL LOOKS ON TRACK. MADE SOME CHANGES TO BOTH
THE HOURLY AND MINIMUM TEMPERATURES. MOST IF NOT ALL LOCATIONS
HAVE ALREADY REACHED THE FORECAST LOW. BASICALLY...THE TREND FOR
THE REST OF THE NIGHT IS FOR TEMPERATURES TO ACTUALLY BE
INCREASING.

THE THREAT OF TORNADIC ACTIVITY HAS NOT CHANGED. STILL EXPECTING
FOR MOST OF THE ACTIVITY TO REMAIN WEST OF INTERSTATE 65 WITH THE
THREAT EXTENDING OUT AT LEAST THROUGH 2 AM. PLEASE REMAIN VIGILANT
BY EITHER LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA
(RADIO OR TELEVISION) FOR FREQUENT UPDATES.

10/ARM

&&

.AVIATION...00Z TAF DISCUSSION.

QUITE A MESSY FORECAST FOR THE NEXT 12 TO 18 HOURS. LOW CLOUDS AND
VISIBILITIES ALONG WITH THUNDERSTORMS WILL CAUSE CONDITIONS TO
RANGE BETWEEN MVFR...IFR AND POSSIBLY LIFR ON AND OFF THROUGHOUT THE
NIGHT. BASED THE TIMING ON WHEN THE MAIN LINE OF STORMS WILL MOVE
THROUGH ALL SITES ON THE CURRENT RADAR TREND. WILL ADJUST THOSE AS
NEEDED.

MVFR CEILINGS ARE EXPECTED TO CONTINUE TOMORROW...EVEN THOUGH MODELS
WANT TO CLEAR CLOUDS OUT COMPLETELY. MODELS DO TEND CLEAR CLOUDS TOO
FAST IN THESE KIND OF SITUATIONS AND I BELIEVE THAT THIS IS ONE OF
THOSE CASES.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY IN EFFECT THROUGH NOON WEDNESDAY FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Dec 8, 8:55 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CST TUE DEC 8 2009

ALZ011>015-017>050-091200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
855 PM CST TUE DEC 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE WEATHER IS LIKELY THROUGH EARLY WEDNESDAY MORNING ACROSS ALL
OF CENTRAL ALABAMA. THE THREATS WILL BE DAMAGING WINDS UP TO 60
MPH...HAIL...ISOLATED TORNADOES...AND LOCALIZED FLOODING. THE CHANCE
FOR SEVERE WEATHER WILL CONTINUE THROUGH 6 AM WEDNESDAY MORNING.

A STRONG STORM SYSTEM WILL MOVE FROM THE CENTRAL PLAINS INTO THE
OHIO VALLEY REGION BY SUNRISE WEDNESDAY. A COLD FRONT ASSOCIATED
WITH THIS STORM SYSTEM WILL PULL WARM AND MOIST AIR INTO CENTRAL
ALABAMA TONIGHT. THE COLD FRONT WILL MOVE THROUGH THE AREA
WEDNESDAY MORNING...BRINGING AN END TO THE THUNDERSTORM THREAT.

BREEZY CONDITIONS WILL EXIST THROUGH WEDNESDAY MORNING IN
ASSOCIATION WITH THIS STORM SYSTEM...PRODUCING SOUTHERLY WINDS 15 TO
25 MPH WITH GUSTS TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BREEZY CONDITIONS ARE EXPECTED BEHIND THE FRONT ON WEDNESDAY. WINDS
WILL BE WESTERLY AND BECOME GUSTY. SUSTAINED WINDS WILL BE
BETWEEN 10 AND 20 MPH WITH A FEW GUSTS TO 25 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY TONIGHT.

In the hours before

Local storm report, Dec 8, 9:09 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     NON-TSTM WND DMG CURRY                   33.96N 87.21W
12/08/2009                   WALKER             AL   AMATEUR RADIO

            POWER OUTAGES REPORTED DUE TO WIND IN CURRY. WIND GUSTS
            ESTIMATED 30 TO 40 MPH.

&&

GGOGGINS
Local storm report, Dec 8, 10:21 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     NON-TSTM WND DMG HAMILTON                34.14N 87.98W
12/08/2009                   MARION             AL   TRAINED SPOTTER

            TREE DOWN COUNTY ROAD 42 AND SUNRISE. GRADIENT WIND
            RELATED

&&

GGOGGINS
Local storm report, Dec 8, 10:35 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     ECHOLA                  33.34N 87.79W
12/08/2009                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN SIPSEY VALLEY RD -
            EASTWARD ACROSS HWY 171 - EASTWARD TO LAKE TUSCALOOSA.
            POSSIBLE TORNADO

&&

GGOGGINS
Local storm report, Dec 8, 10:44 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1044 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     HUEYTOWN                33.44N 87.00W
12/08/2009                   JEFFERSON          AL   TRAINED SPOTTER

            TREES DOWN NEAR FOREST RD

&&

KLAWS
Local storm report, Dec 8, 11:04 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      HAMILTON                34.14N 87.98W
12/08/2009                   MARION             AL   EMERGENCY MNGR

            FLOODED COUNTY ROADS HWY 61...HWY 43...BEXAR
            EAST/WEST...CR11...HWY 78...CR52 IN TWIN
            COMMUNITY...TAYLOR RAOD IN GUIN...PROVIDENCE ST IN
            WINFIELD.

&&

KLAWS
Local storm report, Dec 8, 11:05 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1105 PM CST TUE DEC 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     PLEASANT GROVE          33.52N 86.41W
12/08/2009                   ST. CLAIR          AL   TRAINED SPOTTER

            POWERLINES DOWN ON 4TH ST.

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 6:05 PM CSTFlash Flood WarningBMXLamar9 hr
Dec 8, 7:56 PM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter49 min
Dec 8, 7:58 PM CSTAreal Flood AdvisoryBMXFayette3 hr
Dec 8, 8:56 PM CSTFlash Flood WarningBMXFayette, Marion, Walker, Winston6 hr
Dec 8, 9:19 PM CSTTornado WarningBMXPickens41 min
Dec 8, 9:44 PM CSTTornado WarningBMXPickens, Tuscaloosa46 min
Dec 8, 9:51 PM CSTTornado WarningBMXPickens24 min
Dec 8, 10:08 PM CSTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa37 min
Dec 8, 10:22 PM CSTSevere Thunderstorm WarningBMXJefferson, Walker33 min
Dec 8, 10:37 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson38 min
Dec 8, 11:14 PM CSTTornado WarningBMXBlount, Etowah, St. Clair22 min
Dec 8, 11:18 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion42 min
Dec 9, 12:05 AM CSTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Perry, Sumter, Tuscaloosa40 min
Dec 9, 12:09 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair51 min
Dec 9, 12:23 AM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Hale, Marengo, Perry and 1 more52 min
Dec 9, 12:25 AM CSTAreal Flood AdvisoryBMXBibb, Blount, Calhoun, Cherokee, Chilton, Coosa and 6 more3 hr
Dec 9, 1:05 AM CSTSevere Thunderstorm WarningBMXChilton, Clay, Coosa, Shelby, Talladega40 min
Dec 9, 1:11 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore49 min
Dec 9, 1:30 AM CSTFlash Flood WarningBMXClay, Talladega90 min
Dec 9, 1:37 AM CSTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph38 min
Dec 9, 2:01 AM CSTSevere Thunderstorm WarningBMXChambers, Randolph, Tallapoosa44 min
Dec 9, 4:16 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Dec 9, 6:41 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter51 hr
Dec 9, 8:53 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Dec 9, 9:38 AM CSTAreal Flood WarningBMXLamar24 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.